# SDR 9505599305

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Contl
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT FROM CMH, NOSE AND MAIN LANDING GEAR RED UNSAFE LIGHTS REMAINED ON AFTER GEAR WAS RETRACTED. RECYCLED GEAR WITH NO HELP.  APPROXIMATELY ONE HOUR INTO FLIGHT, A 'CLICK' WAS HEARD AND ALL THREE RED UNSAFE LIGHTS EXTINGUISHED.  FLIGHT CONTINUED TO DESTINATION (MSP) AND LANDED WITHOUT INCIDENT.  JACKED AIRCRAFT AND SWUNG GEAR SEVERAL TIMES.  DISCREPANCY COULD NOT BE DUPLICATED.  REPLACED PROXIMITY CONTROL UNIT AS A PRECAUTION.
